| Model Number |
VICMO 13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-device code 1494: off-label use (acd < 3.0mm), claim #(b)(6).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicmo 13.2 implantable collamer lens of diopter -14.5 into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault.The problem was resolved.The cause of the event was reported as unknown.